Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 28, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2018, 11:10 PM CDT for Clarke County, Jasper County, Smith County, Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2018, 11:10 PM CDT (04:10 UTC)
- Expired
- Apr 7, 2018, 3:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clarke County, MS, Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 86 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 12:00 AM CDT | FLASH FLOOD | Quitman, MS | FLASH FLOODING OCCURRING ON WATER ST, W FRANKLIN ST, N JACKSON AVE, AND E CHURCH ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted.
615
WGUS54 KJAN 070410
FFWJAN
MSC023-061-129-070815-
/O.NEW.KJAN.FF.W.0028.180407T0410Z-180407T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1110 PM CDT FRI APR 6 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Jasper County in east central Mississippi...
Smith County in central Mississippi...
Clarke County in east central Mississippi...
* Until 315 AM CDT
* At 1107 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two to three and a half
inches of rain have already fallen, especially across northern
Smith and northwestern Jasper County. Flash flooding is expected
to begin shortly.
* Some locations that will experience flooding include...
Quitman, Stringer, Bay Springs, Raleigh, Taylorsville, Stonewall,
Heidelberg, Crandall, Paulding, Goodwater, Rose Hill, Orange,
Stafford Springs, Sykes, White Oak, Garlandville, Turnerville,
Barnett, Pineville and Burns.
Additional rainfall amounts of two to four inches are possible,
especially across the central and southern portions of the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3190 8847 3186 8862 3179 8965 3201 8965
3205 8966 3205 8973 3222 8973 3223 8892
3205 8845
$$
DC1 follow-up statement
434
WGUS74 KJAN 070800
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
300 AM CDT SAT APR 7 2018
MSC023-061-129-070809-
/O.CAN.KJAN.FF.W.0028.000000T0000Z-180407T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MS-Smith MS-Clarke MS-
300 AM CDT SAT APR 7 2018
...THE FLASH FLOOD WARNING FOR JASPER...SMITH AND CLARKE COUNTIES IS
CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3190 8847 3186 8862 3179 8965 3201 8965
3205 8966 3205 8973 3222 8973 3223 8892
3205 8845
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 7:54 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 6, 7:54 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
754 PM CDT Fri Apr 6 2018
...SEVERE STORMS POSSIBLE ACROSS MUCH OF THE AREA LATE THIS
AFTERNOON AND EVENING...
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Local radars showed a narrow band of strong to severe storms along
the Interstate 20 corridor that will continue to push south faster
than earlier anticipated. The storms within this band will
continue to have the potential to produce damaging wind gusts and
hail but, a brief tornado or two cannot be ruled out. Locally
heavy rain fall of one to two inches in a short amount of time
will also be possible. The Tornado Watch in effect will continue
to be trimmed from the north behind the band of storm. The cold
front will move through the area later tonight and bring strong
gusty winds with much cooler and drier air. /22/
Prior discussion below:
Tonight and Saturday: Severe storms are expected across much of the
area going into this evening followed by much cooler temperatures
Saturday. Local radars at mid afternoon still had scattered to
numerous storms tracking east along the Highway 82 corridor but
additional activity was developing over our southwest spreading
northeast into central Mississippi. The activity all day in the
north has kept the Highway 82 corridor stable but moisture and
instability will continue to increase into this evening ahead of an
approaching low pressure system. Water vapor imagery showed a
shortwave over southwest Arkansas and western Louisiana that will
swing east tonight and support a cold front that was noted dropping
across northern Arkansas and southeast Oklahoma. As the shortwave
and cold front approach, the convection is expected develop to our
west and punch across our Louisiana parishes and into central
Mississippi. The environmental parameters are such that damaging
winds will be the primary threat but large hail and a few tornadoes
will be possible south of the Highway 82 corridor. SPC has issued a
Tornado Watch for our Louisiana parishes and much of west and
central Mississippi until 11 pm this evening. In addition, heavy
rainfall can also be expected with the storms and a Flash Flood
Watch will remain in effect for the northwest two thirds of our CWA
tonight. The severe storm potential will shift southeast of our area
a little after midnight but the post frontal rain will not taper off
until later Saturday morning. In the wake of the cold front much
colder and drier air will blow in on a breezy north wind. Highs
Saturday will only be in the 40s across much of the area with wind
chills in the 30s. /22/
Saturday night through Thursday: For Saturday night clouds will
be decreasing from the northwest as a cold airmass brings
unseasonable lows to the region. In this airmass we will be
looking at some lower 30s across our northeast counties where some
locations may briefing reach freezing under light winds. Some of
the guidance was trying to go with middle to upper 20s in that
area, which seemed too unreasonable for now, but will have to
monitor for any freeze warning potential in upcoming model runs.
Expecting patchy frost across the area mainly in the northeast. So
will keep the HWO graphic for a limited freezing potential for
that period. For Sunday the surface high will shift to the east as
we start to get some low level return flow. The frontal boundary
anchored to the south of the region will have some weak
disturbances tracking across it from the Sunday night into
Tuesday. In response low level isentropic lift will bring some
showers across the region. A midlevel shortwave trough will push
the showers out of the forecast area on late Monday night into
Tuesday morning. Dry weather will prevail for Tuesday afternoon
through Thursday. Looking ahead another storm system will be
approaching the area from the Plains going into next weekend./17/
&&
.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRA activity wl cont along the HWY 82
corridor through 22Z reducing conds at GLH-GWO-GTR. Elsewhere, a
mix of VFR and MVFR cigs are expected. After 22Z conds are
expected to lower from the north as a large area of TSRA activity
is expected to develop and spread south overnight. IFR conds are
expected to prevail areawide by 07Z and cont through 18z Saturday.
/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 47 52 35 65 / 96 31 5 5
Meridian 52 55 34 65 / 97 45 6 3
Vicksburg 45 50 36 64 / 97 25 4 5
Hattiesburg 59 65 39 66 / 94 81 13 8
Natchez 47 51 37 65 / 94 47 12 5
Greenville 39 46 33 60 / 96 22 2 3
Greenwood 40 47 32 62 / 94 23 1 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 4 AM CDT Saturday for MSZ035>037-040>044-
047>050-053>056.
LA...Flash Flood Watch until 4 AM CDT Saturday for LAZ007>009-015-016-
023-025.
AR...None.
&&
17/22Hazardous weather outlook, Apr 6, 8:18 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 818 PM CDT Fri Apr 6 2018 ARZ074-075-LAZ007-MSZ018-019-025>039-041-080130- Ashley-Chicot-Morehouse-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Sharkey- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Patchy frost is expected during the growing season with minor damage to unprotected vegetation for extreme southeast Arkansas, portions of northeast Louisiana, portions of central Mississippi, portions of west central Mississippi, portions of east central Mississippi, and all of north central Mississippi on Saturday night. Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ008-009-MSZ040-042>046-080130- West Carroll-East Carroll-Issaquena-Yazoo-Madison MS-Leake- Neshoba-Kemper- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Saturday FLOODING THREAT...Limited TIMING...Tonight A band of thunderstorms with very heavy rainfall will produce one to two inches of rain in a short amount of time as they move across the area this evening. This will increase the flash flooding potential. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ015-016-023-025-MSZ047>050-053>055-080130- Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin-Scott- Claiborne-Copiah-Simpson- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are expected this evening as a potent weather system impacts the region. Hail up to the size of golf balls and damaging wind gusts up to 60 mph will be the primary concerns, although a few tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive two to three inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ024-026-MSZ051-056-057-059>062-080130- Catahoula-Concordia-Newton-Smith-Jasper-Jefferson-Adams- Franklin MS-Lincoln- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe thunderstorms are expected this evening as a potent weather system impacts the region. Hail up to the size of golf balls and damaging wind gusts up to 60 mph will be the primary concerns, although a few tornadoes will also be possible. The Thunderstorms will also produce very heavy rainfall of one to two inches of rain in a short amount of time as they move across the area this evening. This will increase the flash flooding potential. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ052-058-063>066-072>074-080130- Lauderdale-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe thunderstorms are possible this evening as a potent weather system impacts the region. Hail up to the size of quarters and damaging wind gusts up to 60 mph will be the primary concerns, although a brief tornado cannot be ruled out. The Thunderstorms will also produce very heavy rainfall of one to two inches of rain in a short amount of time as they move across the area this evening. This will increase the flash flooding potential. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 6, 10:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 1 N HAZLEHURST 31.87N 90.39W
04/06/2018 COPIAH MS TRAINED SPOTTER
TREE OR LARGE LIMB DOWNED ON A POWER LINE
ALONG JACKSON ST.
&&
DLLocal storm report, Apr 6, 10:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 3 S BRANDON 32.24N 90.01W
04/06/2018 RANKIN MS PUBLIC
FLOODING ON ROLLING MEADOWS CIR.
&&
DLLocal storm report, Apr 6, 10:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 3 S BRANDON 32.24N 90.01W
04/06/2018 RANKIN MS PUBLIC
FLOODING ON ROLLING MEADOWS CIR. CORRECTED
EVENT TYPE.
&&
DLLocal storm report, Apr 6, 10:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1059 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM FLASH FLOOD 2 SSW VICKSBURG 32.31N 90.89W
04/06/2018 WARREN MS PUBLIC
PICTURE OF A VEHICLE STALLED/PARTIALLY
SUBMERGED IN FLOOD WATERS.
&&
TWLocal storm report, Apr 6, 11:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1105 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG 1 WNW WISNER 31.98N 91.66W
04/06/2018 FRANKLIN LA LAW ENFORCEMENT
A COUPLE TREES DOWN ALONG CALHOUN RD.
&&
CELocal storm report, Apr 6, 11:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1107 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 1 E MERIDIAN 32.38N 88.70W
04/06/2018 LAUDERDALE MS LAW ENFORCEMENT
FLOODING ON 23RD AVE BETWEEN 20TH ST AND
25TH ST.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:18 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Apr 6, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Newton, Rankin, Scott, Smith | 53 min |
| Apr 6, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 60 min |
| Apr 6, 8:03 PM CDT | Tornado Warning | JAN | Rankin | 15 min |
| Apr 6, 8:09 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 36 min |
| Apr 6, 8:13 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 3 hr |
| Apr 6, 8:48 PM CDT | Special Weather Statement | JAN | Newton, Smith | 57 min |
| Apr 6, 8:51 PM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott | 3 hr |
| Apr 6, 8:54 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Hinds, Jefferson, Simpson | 66 min |
| Apr 6, 9:19 PM CDT | Tornado Warning | JAN | Claiborne, Copiah | 41 min |
| Apr 6, 9:25 PM CDT | Tornado Warning | JAN | Copiah, Hinds | 35 min |
| Apr 6, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 46 min |
| Apr 6, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 68 min |
| Apr 6, 9:45 PM CDT | Flash Flood Warning | JAN | Clarke, Kemper, Lauderdale | 3 hr |
| Apr 6, 9:55 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 6, 9:57 PM CDT | Tornado Warning | JAN | Copiah | 48 min |
| Apr 6, 10:05 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 55 min |
| Apr 6, 10:07 PM CDT | River Flood Warning | JAN | Sharkey | 69 hr |
| Apr 6, 10:13 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Apr 6, 10:35 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 55 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Apr 6, 10:51 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 39 min |
| Apr 6, 11:02 PM CDT | Areal Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 6 hr |
| Apr 6, 11:13 PM CDT | Tornado Warning | JAN | Covington | 47 min |
| Apr 6, 11:17 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 38 min |
| Apr 6, 11:36 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 54 min |
| Apr 6, 11:46 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 59 min |
| Apr 7, 12:08 AM CDT | Flash Flood Warning | JAN | Jones | 4 hr |
| Apr 7, 12:48 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 57 min |
| Apr 7, 1:26 AM CDT | Areal Flood Warning | JAN | Rankin | 6 hr |
| Apr 7, 1:38 AM CDT | Special Weather Statement | JAN | Forrest | 52 min |
| Apr 7, 1:48 AM CDT | Special Weather Statement | JAN | Lamar | 27 min |
| Apr 7, 3:45 AM CDT | Freeze Warning | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 11 more | 28 hr |
| Apr 7, 9:01 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 7, 9:02 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 7, 9:03 AM CDT | River Flood Warning | JAN | Leake | 50 hr |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.